MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRIFXQA+ W/#4OC P3; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MICRIFXQA+ W/#4OC P3; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 212044
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unknown surgery on (b)(6) 2021, it was observed that the micrifxqa+ w/#4oc p3 anchor device was bent.Another like device was used.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that during the surgery, a 1.6 anchor was used (ref.(b)(4), lot.6l84455) it was evident that it was defective, the anchor bent and untied, the doctor tried to fix and mount it so as not to waste it but it was impossible, other anchors were used.The product was returned to mitek for evaluation.Mitek then conducted visual inspection of device received.Upon visual inspection, it was identified that the anchor is off the inserter, but it was held by the suture; the sliding cover and suture card are in place.However, the distal end of the inserter tip was bent, this holds the anchor in place.Finally, the anchor appeared to be damage; it was slightly bent.A manufacturing record evaluation was performed for the finished device lot number: 6l84455, and no nonconformances were identified.Based on the condition of the device received, this complaint can be confirmed.A further, a review into the depuy synthes mitek complaints system revealed no other complaints of any kind for this lot of 97 devices that were released to distribution.The damage observed on the inserter shaft or anchor is consistent with applying excessive force or/and twisting while inserting the anchor beyond its intended use causing it to bend; the damage on the tip causes a problem holding the anchor in place.However, it cannot be conclusively affirmed.As per ifu-109285, do not twist or apply bending force to the inserter; moving the power drill unit off the axis of the hole while drilling may cause the drill tip to break.Doing so may damage the anchor, suture, or inserter tip.This product should be stored below 25°c (77°f), away from moisture and direct heat.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitkek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: the actual device has been returned and is currently pending evaluation.Once the device has been evaluated, a supplemental medwatch report will be sent accordingly.

Brand Name
MICRIFXQA+ W/#4OC P3
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key12128545
Report Number1221934-2021-02108
Device Sequence Number19731124
Product Code MAI
UDI-Device Identifier10886705001897
UDI-Public10886705001897
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number212044
Device Catalogue Number212044
Device Lot Number6L84455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2021
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer08/25/2021
08/30/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/26/2021
08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1